# SDR UALA2011080804102

- Difficulty date: August 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 84,339 hours, 9,458 cycles
- Engine: Pwa PW4056
- System (JASC): 2620 · Extinguishing System
- Part: Cap
- Condition: Loose
- Location: Nr 1 Squib
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NR 1 SQUIB WILL NOT TEST.  SECURED NR 1 ENG SQUIB TEST BULB CAP.
